RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 17, Issue 6  


Uniqueness theorem for series with gaps
I. M. Mikheev
825
Estimate of a complete rational trigonometric su
V. I. Nechaev
839
A priori estimates for one-dimensional singular integral operators with continuous coefficients
V. S. Pilidi
851
Asymptotically differentiable functions of several variables
C. G. Slobodnik
857
Free $f$-modules
A. V. Mikhalev, M. A. Shatalova
873
Galois subrings of simple rings
V. K. Kharchenko
887
A variational difference scheme for the one-dimensional diffusion equation
O. A. Fedorova
893
Block sequences in nuclear Fréchet spaces with basis
P. B. Djakov
899
Extension of dissipative operators in a Hilbert space with an indefinite metric
A. A. Nikonov, V. I. Utkin
909
Sufficient conditions for absolute asymptotic stability of linear equations in a Banach space
V. E. Slyusarchuk
919
Bernstein-type inequalities in a Banach space
K. Sherer
925
On initial segments of degrees of constructibility
V. G. Kanovei
939
On tautologies in $\omega^+$-valued logic
L. L. Maksimova
947
A sequence of complexly computable functions
L. A. Sholomov
957
О присуждении А. Ф. Лаврику премии им. А. А. Маркова
967
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019